# SDR CA190503012

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 60,082 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 630CC04A2Y00
- Condition: Failed
- Location: Dc Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPLICATION OF POWER ON THE INITIAL TAKE OFF ROLL, THE CREW WERE ALERTED TO AN ECAM MSG. THROTTLES WERE RETARDED AND THE CREW TAXIED BACK TO THE GATE TO HAVE LOCAL MAINTENANCE INVESTIGATE THE PROBLEM.   RESOLUTION T/S C/O TSM TASK 24-60-00-810-810-A R/R IAW TASK 24-62-55-000-A, 24-62-55-400-001-A. CONTACTOR REPLACED. (TC# 20190503012)
